RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1982, Volume 262, Number 6, Pages 1304–1306 (Mi dan45091)  

MATHEMATICS

Approximation in the mean of classes of differentiable functions by algebraic polynomials

V. A. Kofanov

Dnepropetrovsk State University

Full text: PDF file (329 kB)

Bibliographic databases:
UDC: 517.5
Presented: С. М. Никольский
Received: 14.07.1981

Citation: V. A. Kofanov, “Approximation in the mean of classes of differentiable functions by algebraic polynomials”, Dokl. Akad. Nauk SSSR, 262:6 (1982), 1304–1306

Citation in format AMSBIB
\Bibitem{Kof82}
\by V.~A.~Kofanov
\paper Approximation in the mean of classes of differentiable functions by algebraic polynomials
\jour Dokl. Akad. Nauk SSSR
\yr 1982
\vol 262
\issue 6
\pages 1304--1306
\mathnet{http://mi.mathnet.ru/dan45091}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0647218}
\zmath{https://zbmath.org/?q=an:0521.41003}


Linking options:
  • http://mi.mathnet.ru/eng/dan45091
  • http://mi.mathnet.ru/eng/dan/v262/i6/p1304

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:20
    Full text:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019